Duke Mathematical Journal

Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. DMJ emphasizes the most active and influential areas of current mathematics.

Top downloads over the last seven days

Moduli spaces of isoperiodic forms on Riemann surfacesCurtis T. McMullenVolume 163, Number 12 (2014)
An example of a nonclassical Schottky groupHiro-o YamamotoVolume 63, Number 1 (1991)
On train-track splitting sequencesHoward Masur, Lee Mosher, and Saul SchleimerVolume 161, Number 9 (2012)
Nonexistence of asymptotic GIT compactificationXiaowei Wang and Chenyang XuVolume 163, Number 12 (2014)
Quantization and the Hessian of Mabuchi energyJoel FineVolume 161, Number 14 (2012)
  • ISSN: 0012-7094 (print), 1547-7398 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1935 --
  • Access: By subscription only
  • Euclid URL: http://projecteuclid.org/dmj

Featured article

Symmetric differentials and the fundamental group

Yohan Brunebarbe, Bruno Klingler, and Burt TotaroVolume 162, Number 14

We show that any smooth complex projective variety whose fundamental group has a complex representation with infinite image must have a nonzero symmetric differential (a section of a symmetric power of the cotangent bundle). Along the way, we produce many symmetric differentials on the base of a variation of Hodge structures.